:confused: :( After taking amox. TR-K CLV for 4 weeks for a sinus infection, my 11 year old son started complaining of stomach pains with cramping, nausea, and headaches on and off for a week. The pediatrician gave him nasonex for his sinus infection -since the amox didn't clear it up, as well as prevacid, and lactobacillus, for his stomach.He also takes advair,zrytec, and singulair for his asthma. Then the pain became constant for 5 days, went to emergency room and they took bloodwork, gave him an iv, and took belly x-ray. All tests were normal, no inflamation throughout his system, but the x-ray showed he was completely backed up, even thou he was having bowel movements aprox. 5x's a week. They sent us home with a high fiber diet and 1 TBSP. of Phillips. After a few more days of stomach pains and laying on the couch, his pains subsided, but didn't disappear. He made it through school for the week, and now the intense pain, cramping in his stomach is back. We're into the 4th week of trying to figure this out. We can't get an appt. with a GI for another week since they are completely booked. Please HELP!!!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?